# SDR QXEA2017082100525

- Difficulty date: August 17, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N453QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4489
- Aircraft time: 6,172 hours, 6,559 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 216052
- Part serial: 2392
- Condition: Leaking
- Location: Nr 1 & 2
- Part time: 5,261 hours, 5,593 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

OBSERVED SMOKE ON LT MLG AFTER PARKING.  AIRCRAFT REMOVED FROM SERVICE.  FOUND FLUID LEAKING FROM THE NR 1 AND 2 BRAKE ASSEMBLIES.  REPLACED THE NR 1 AND 2  BRAKES AND NR 1 AND 2 MAIN WHEEL ASSEMBLIES IAW 6324101.  R & R THE BRAKES IAW 6324201.  NO FURTHER DEFECTS NOTED,  AIRCRAFT RETURNED TO SERVICE.
